# SDR CA081024006

- Difficulty date: October 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,791 hours
- Engine: Garrtt TFE7312
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Ground Wire
- Condition: Open
- Location: Trim Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, A WHITE CAS MESSAGE (SECONDARY TRIM FAULT) APPEARED. SYS TROUBLESHOT AND FOUND AN OPEN GROUND WIRE AT RBA0664N-22 AT SPLICESP322. SPLICE REPAIRED AND FUNCTION CHECKED SERVICEABLE.
